Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Stopped using depo shot. Getting irregular periods, white discharge. Pregnancy test negative. Is it normal?

Hi I m 24 I stopped using the depo shot in early march. I bled mostly that whole month. April Im not sure if I had a period in the beginning of month or not but on the 21 I had light bleeding for two days. I ve been cramping for two weeks I had white lotions discharge no smell itch or burn for a week witch turned to a brown watery discharge which I ve had for almost three days. I took a pregnancy test it said neg. is it took early to test? This would be my second pregnancy
Asked On : Sat, 12 May 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
yes...any hormonal contraceptives has menstrual irregularities and vaginal discharge as side effects...usually gets automatically corrected with time(few months)...bytheway,non hormonal methods are alwys better to prefer given the side effect profile
Answered: Mon, 14 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor